# SDR QXEA0200652

- Difficulty date: April 14, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 9,994 hours, 14,036 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- BAGGAGE COMPARTMENT FLOOR AFT RT SEAT TRACK NR 9 HAS CORROSION INSIDE CHANNEL.  REPAIRED IAW DHC-8 SRM 51-10-4 AND RD 8-53-4936.
